# SDR SWAA2022030403758

- Difficulty date: March 1, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING FASTENERS ON #4 SLAT LEADING EDGE SKIN AT ATTACH POINT FOR ACTUATOR. / DUE TO CRACKS ON SKIN ONLY AT SLAT #4 LEADING EDGE SKIN ATTACH POINT FOR ACTUATOR SRM 57-42-01-2R-8 REPAIR 8 WAS PERFORMED 92385U 03/12/19
